2019
Том 71
№ 6

All Issues

Bodnarchuk S. V.

Articles: 3
Brief Communications (Ukrainian)

Control of linear dynamical systems by time transformations

Bodnarchuk S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 2. - pp. 268-274

Necessary and sufficient conditions for the controllability of solutions of linear inhomogeneous integral equations are obtained.

Article (Russian)

Conditions of smoothness for the distribution density of a solution of a multidimensional linear stochastic differential equation with levy noise

Bodnarchuk S. V., Kulik A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 4. - pp. 435-447

A sufficient condition is obtained for smoothness of the density of distribution for a multidimensional Levy-driven Ornstein-Uhlenbeck process, i.e., a solution to a linear stochastic differential equation with Levy noise.

Article (Ukrainian)

On parameter dependence of bounded invariant manifolds of autonomous systems of differential equations

Bodnarchuk S. V., Kulik V. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 747-752

We consider bounded invariant manifolds of autonomous systems of differential equations and study the problem of their continuity and continuous differentiability with respect to a parameter.